# SDR HALA2008122400900

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 66,105 hours, 30,360 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Bearing
- Part number: KP4R16FS428
- Condition: Frozen
- Location: Aileron Trim
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FLIGHT CONTROLS BINDING (AILERON) WILL NOT CENTER.  NOTE; WITH AP OFF.  REMOVED CONTROL ROD FROM CAPT TO F/O AILERON DRUM ASSY.  CLEANED INSPECTED, REINSTALLED PER AMM 27-11-03.  CONDITION SAME, CONT FOUND BEARING P/N KP4R16FS428 ON LT AIL FEEL, CENTERING AND TRIM MECHANISM FROZEN.  REMOVED AND REPLACED BEARING PER AMM 27-11-08, OPS CHECK PER AMM 27-11-00 OK.
